# SDR CA070530002

- Difficulty date: May 30, 2007
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Beech 100BEECH
- Aircraft time: 12,073 hours
- Engine: Garrtt TPE3316252B
- Propeller: Hartzl HCB4TN5
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Part number: CIR112
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHEN TESTING ELT FOR THE REQUIREMENT OF CAR 571 APPENDIX G FOUND G SWITCH WOULD NOT ACTIVATE. (TC NR 20070530002)
